MAUDE Adverse Event Report: SUREFIRE MEDICAL, INC. SUREFIRE INFUSION SYSTEM; INTRAVASCULAR DIAGNOSTIC CATHETER

SUREFIRE MEDICAL, INC. SUREFIRE INFUSION SYSTEM; INTRAVASCULAR DIAGNOSTIC CATHETER
Catalog Number SHF-38120-LT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2016
Type of Reportable Event Malfunction
Event or Problem Description
Following a successful pulmonary chemo-embolization procedure with the surefire infusion system, the physician had difficulty fully re-sheathing the expandable tip.The physician pulled on the hypotube against resistance in an attempt to retract the expandable tip into the catheter.At that time, the expandable tip detached from the catheter.The expandable tip was seen under fluoroscopy in the embolized vessel.The physician determined that intervention was not necessary to retrieve the tip.There was no patient injury reported.

Brand Name
SUREFIRE INFUSION SYSTEM
Common Device Name
INTRAVASCULAR DIAGNOSTIC CATHETER
Manufacturer (Section D)
SUREFIRE MEDICAL, INC.
6272 w. 91st avenue
westminster CO 80031
MDR Report Key5775243
Report Number3010909876-2016-00002
Device Sequence Number16270200
Product Code DQO
UDI-Device Identifier00857136004019
UDI-Public0857136004019
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K121677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2018
Device Catalogue NumberSHF-38120-LT
Device Lot Number160506B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2016
Initial Report FDA Received Date07/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1